I began taking Vitex for the first time one week ago (CD 62) in hopes to help somewhat regulate my cycles. Since beginning, my temps have been significantly lower (10 degrees). Could this pose a negative effect? TIA!
Me- 28 DH- 31 Married 06/10/06
TTC #2 (Nov. '10)
No, it should not be from the Vitex. I mean, Vitex takes up to 90 days (three months) to coax your hormones and body into a regulated, self-healthy balance. So, I mean, it actually could be from the vitex if you had too much heat in your body. You seem to have really really long cycles? I presume that's why you are on vitex. Me, too, and my cycles totally regulated out. I went from a year of CRAZY, and my last long cycle was 51 days. Then the next was 19, then 24, then 26. Keep taking it, and always, message me if you have any questions.
A great source of info is also in a book called The Infertility Cure by Randine Lewis. That and the TCOYF BOOK were (are) my two heroes of information the last six months!
Hugs and best of luck to you!
I just started taking Vitex on CD1 of this cycle, I am now CD21 and I O'd on CD17 - I have read a few things through some of the treads about using or not using Natural Progesterone Cream while using vitex - do you know anything about it? Currently, I am using NPC during my LP (this is my 2nd month doing so.... Should I not be? Or are you supposed to stop Vitex at your O each month?
Thanks SO much!
I take Vitex from CD1 to and last cycle did my first NPC cycle, which I started from thru my LP.
Kym 32 married to Doug 33
My temps were lower on Vitex as well. I was also taking Yucca. I stopped both.